DSpace
Tokyo Dental College | Library

IRUCAA@TDC >
040 歯科学報 = THE SHIKWA GAKUHO >
Vol.093 no.12 (1993) >

Please use this identifier to cite or link to this item:
http://hdl.handle.net/10130/2231
   
Google™ Scholar
Cited By - Related - Other Copies

Files in This Item:

File Description SizeFormat
93_1123.pdf742.08 kBAdobe PDFDownload
Title: 悪性腫瘍,特に扁平上皮癌に関する統計学的研究
Authors: 浜田, 義信
福増, 一浩
吉, 英介
橋本, 貞充
井上, 孝
下野, 正基
野間, 弘康
重松, 知寛
Others: 病理学
口腔外科学第一
口腔外科学第二
Publisher: 東京歯科大学学会
ISSN: 0037-3710
URI: http://hdl.handle.net/10130/2231
Journal Title: 歯科学報
Date of Issued: 1993-12-30
Volume: 93
Issue: 12
Start Page: 1123
End Page: 1129
NCID: AN0009999X
Appears in Collections:Vol.093 no.12 (1993)

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.